# SDR 95ZZZX6634

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55522
- Make and model: Beech 1900C
- Aircraft serial: UC171
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1181100476
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,880 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED A BIRDSTRIKE ON THE RT WING LEADING EDGE 4 FEET OUTBOARD OF NACELLE.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A SEALED FLUSH PATCH REPAIR IAW BEECH SRM 57-90-00, PAGES 14-16.
